# SDR TSAA0232176

- Difficulty date: August 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N743AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE AFTER GEAR WAS SELECTED DOWN DURING APPROACH.  SECONDARY GEAR INDICATOR IN OVERHEAD PANEL SHOWED NORMAL GREEN LIGHTS.  CIRCUIT BREAKERS WERE CHECKED.  AIRCRAFT MADE A PASS BY TOWER TO CONFIRM GEAR DOWN.  A NORMAL LANDING WAS MADE WITH NO FURTHER PROBLEMS.  TROUBLESHOT LANDING SYSTEM IAW FIM.  LIGHT BULB FOR RIGHT MAIN GEAR INDICATOR WAS FOUND BURNT OUT.  LIGHT BULB ON CENTER INSTRUMENT PANEL WAS REPLACED AND BOTH PRIMARY AND SECONDARY GEAR INDICATORS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
